Direct Ramsey theorem for structures involving relations and functions

Sławomir Solecki

Research output: Contribution to journalArticlepeer-review


We prove the direct structural Ramsey theorem for structures with relations as well as functions. The result extends the theorem of Abramson and Harrington and of Nešetřil and Rödl.

Original languageEnglish (US)
Pages (from-to)440-449
Number of pages10
JournalJournal of Combinatorial Theory. Series A
Issue number2
StatePublished - Feb 2012


  • Duality in Ramsey theory
  • Finite structures
  • Structural Ramsey theory

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this